# SDR DL72S960843

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407DA
- Make and model: Boeing 727232
- Aircraft serial: 21151
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON E-2 LETTER CHECK, LWR T-ANGLE CRACKED AT AFT HINGE FOR LWR FUS PANEL 3448R.  REPAIRED PER M/M 53-30-1 PG 807.
